Journal of the Mathematical Society of Japan

Sylow 2-intersections, 2-fusion, and 2-factorizations in finite groups of characteristic 2 type

Kensaku GOMI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 4 (1983), 571-588.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396364

Digital Object Identifier
doi:10.2969/jmsj/03540571

Mathematical Reviews number (MathSciNet)
MR0714462

Zentralblatt MATH identifier
0526.20009

Subjects
Primary: 20D05: Finite simple groups and their classification

Citation

GOMI, Kensaku. Sylow $2$ -intersections, $2$ -fusion, and $2$ -factorizations in finite groups of characteristic $2$ type. J. Math. Soc. Japan 35 (1983), no. 4, 571--588. doi:10.2969/jmsj/03540571. https://projecteuclid.org/euclid.jmsj/1230396364


Export citation